RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Zametki, 2019, Volume 105, Issue 5, Pages 771–791 (Mi mz11818)  

Quasitoric Totally Normally Split Representatives in the Unitary Cobordism Ring

G. D. Solomadin

Steklov Mathematical Institute of Russian Academy of Sciences, Moscow

Abstract: A smooth stably complex manifold is said to be totally tangentially/normally split if its stably tangential/normal bundle is isomorphic to a sum of complex line bundles. It is proved that each class of degree greater than 2 in the graded unitary cobordism ring contains a quasitoric totally tangentially and normally split manifold.

Keywords: complex cobordisms, quasitoric manifold, Bott tower, residues of binomial coefficients.

Funding Agency Grant Number
Russian Science Foundation 14-11-00414
This work was performed at Steklov Mathematical Institute of Russian Academy of Sciences and supported by the Russian Science Foundation under grant no. 14-11-00414.


DOI: https://doi.org/10.4213/mzm11818

Full text: PDF file (580 kB)
First page: PDF file
References: PDF file   HTML file

English version:
Mathematical Notes, 2019, 105:5, 763–780

Bibliographic databases:

UDC: 515.14+515.16
Received: 04.10.2017

Citation: G. D. Solomadin, “Quasitoric Totally Normally Split Representatives in the Unitary Cobordism Ring”, Mat. Zametki, 105:5 (2019), 771–791; Math. Notes, 105:5 (2019), 763–780

Citation in format AMSBIB
\Bibitem{Sol19}
\by G.~D.~Solomadin
\paper Quasitoric Totally Normally Split Representatives in the Unitary Cobordism Ring
\jour Mat. Zametki
\yr 2019
\vol 105
\issue 5
\pages 771--791
\mathnet{http://mi.mathnet.ru/mz11818}
\crossref{https://doi.org/10.4213/mzm11818}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=3951596}
\elib{https://elibrary.ru/item.asp?id=37424230}
\transl
\jour Math. Notes
\yr 2019
\vol 105
\issue 5
\pages 763--780
\crossref{https://doi.org/10.1134/S0001434619050134}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000473246800013}
\scopus{https://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-85068174380}


Linking options:
  • http://mi.mathnet.ru/eng/mz11818
  • https://doi.org/10.4213/mzm11818
  • http://mi.mathnet.ru/eng/mz/v105/i5/p771

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Математические заметки Mathematical Notes
    Number of views:
    This page:123
    References:16
    First page:6

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2021